Cialis causes flare ups?


#1

So I had this problem for quite a while. Found this forum, used Rosiver (Ivermectin) and it subsided. I still get the occasional breakout on my scalp, which goes away in a few days with treatment, but haven’t had any breakouts on my face in over a year.

I recently started taking Cialis (5 mg daily), and after a few days I had an oozing yellow sore on my chin. WTF? I stopped Cialis, treated it until it went away, and started Cialis again. Another sore, this time on my forehead. :frowning:

Has anyone else had this experience? Does the effect go away with time? I really don’t want to have to choose between the two.


#2

Just had a read about cialis and the main thing that struck me was the potential relationship to blood pressure. I think i remember somebody saying something about high blood pressure before. Was it Tso? It may be a long shot but do you have high blood pressure? I think mine might be a little high as well.


#3

What shampoo do you use? I went almost a year with my scalp breaking out in terrible sores before I realized tea tree was doing more harm for me than good. I switched away from tea tree and was fine after that. You also may want to look at whatever hairstyling products you are using. It’s easy to just change products and see what happens. Try going without product for a while to really test it.


#4

I have had the same thing. It seems to surface a day or two after taking the meds.


#5

Interesting point about tea tree oil. I use Paul Mitchell Tea Tree Oil Shampoo, so I wonder if that’s why my scalp periodically breaks out. I’ll switch to something less irritating and see if that makes a difference. Any recommendations?

My blood pressure is on the high end of normal, yes. What effect do you think this might have on breakouts?

That sucks so much about Cialis. I don’t want to start with Viagra because of the PITA factor of having to take it every time before sex, and the limited duration. @letmebeclear, did you ever figure out a workaround for Cialis? Did the effect go away or lessen with time?


#6

I use Art Naturals Therapeutic Argan Shampoo. It’s for psoriasis etc and works very well for me.
No I did not find a solution for the Cialis issue I use to take the daily but switched to the 4 pill pack.
I have actually tried to stop taking the Cialis as an experiment to see if that was what causing it for me. I am sorry you are going through this but glad you posted this as I tried looking up a link to this and could not find anything it was nice to see you have made the same assertion.


#7

Although I always considered myself as healthy (even though I maybe wasn’t). I gained some weight over the years, which I thought was muscle, but also appeared to be some fat. Which I think caused my blood pressure to rise to like 130-140/85, where healthy would be 120/80. Since I started with intermittent fasting and lost some weight, I’m like 120/80 back again. But even before the higher blood pressure of 130-140, I was already clear from the skin lesions. And when I started having the skin lesions, I probably had a normal weight and a normal blood pressure. But I may be sensitive to high blood pressure if my body fat increases.

@letmebeclear and @misfit108, how is your blood pressure? Do you know if you’re sensitive to it if your bodyfat increases?


#8

my blood pressure was normal last time I got it checked.


#9

Are you using Ivermectin?